advertisement
Question
Posted by: dees | 2005/11/29

large breasts on yasmin pill

i have been on yasmin for 5 months and my boobs seem so huge. what can i do about it? i am 16 yrs old i am a sports fanatic, love the outdoors and do a lot of modelling and i feel this could hav an effect on me. My skin is devine on it, but have noticed weight gain. Should i try water tablets .. pls advise. i do eat loads of fruit and drink at least 2lts of water aday.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

please contact our fitness experts or cyberdoc here at health24

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: whitney | 2005/12/13

i have been on yasmin for about a year and a half now and it also happened to me. When i started taking the pill my breasts went up 2 cup sizes but strangely enough after a few months of obvious hormonal changes as a result of the yasmin, everything seemed to balance out. i am sure it will be the same for you.

Reply to whitney
Posted by: kelly | 2005/12/07

my bobs are very small but my nipples are big ild like you to do somthing about it plz

Reply to kelly
Posted by: mike | 2005/11/29

Try cyberdoc or gynaedoc site for medical advice.

Reply to mike

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement